# SDR UALA2012011900418

- Difficulty date: January 19, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 37,438 hours, 15,301 cycles
- Engine: Iae V2522A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVERE TURB INSP FOUND NR 1 ENG INNER FAN CASE EXIT GUIDE VAINS RUBBER SEAL PNLS CRACKED ON ALMOST EVERY PANEL.  REPLACED SEALS AT 6, 7, 8 AND 10 O'CLOCK POSITIONS.
